American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y40) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] H. W. Lenstra and Carl Pomerance. A rigorous time bound for factoring integers . J. Amer. Math. Soc. 5 (1992) 483-516. MR 1137100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] James L. Hafner and Kevin S. McCurley. A rigorous subexponential algorithm for computation of class groups . J. Amer. Math. Soc. 2 (1989) 837-850. MR 1002631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia